# SDR QXEA2021033100166

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 45,320 hours, 47,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Door Hinge
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT FWD LIFEVEST/FLASHLIGHT DOOR DOES NOT SPRING CLOSED. REMOVED FROM SERVICE. R&R LH SPRING ASSY FOR FWD FA SEAT EMERGENCY STORAGE DOOR. DOOR OPENS & CLOSES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
